Catastrophic antiphospholipid antibody syndrome following initiation of hemodialysis.
Аннотация
Antiphospholipid syndrome (APS) is associated with arterial and venous thrombosis, pregnancy morbidity, and thrombocytopenia. Some APS patients develop rapid and disseminated microthrombosis and are known as having catastrophic APS or CAPS. We document here a case of CAPS in a patient who presented with various clinical symptoms and serious abnormalities of blood coagulation following initiation of hemodialysis after bilateral nephrectomy due to renal cancer. The patient developed multiple organ symptoms, including melena, visual disturbances, skin eruptions, lymph node swelling, urinary tract bleeding, backache, arteriovenous fistula occlusion, and chest pain. Based on the clinical course and serological and histological examinations, a diagnosis of CAPS was established. The patient recovered by following intensive anticoagulation and steroid therapy. Although CAPS is rare, once symptoms develop the condition deteriorates rapidly. Because of the associated high mortality, early diagnosis and prompt treatment are necessary.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.